# SDR 2013FA0000145

- Difficulty date: March 4, 2013
- Submitted: March 4, 2013
- Operation: General aviation
- Aircraft: N10110
- Make and model: Cirrus SR20
- Aircraft serial: 2129
- Aircraft time: 344 hours
- System (JASC): 7497 · Ignition System Wiring
- Part: Ignition Lead
- Condition: Chafed
- Location: Engine
- Part time: 344 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITION HARNESS DISCOVERED CHAFING IN SEVERAL LOCATIONS DUE TO FACTORY ROUTING OF WIRES.  THIS CONDITION WAS FOUND ON 5 T-53 ACFT.  ADDITIONAL AIRCRAFT TAIL NUMBERS INCLUDE 10104, 10102, 10107 AND 10111
